Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/49159
Title: Binomial transforms of the k-fibonacci sequence
Authors: Falcon, Sergio 
Plaza, Angel 
UNESCO Clasification: 120504 Teoría elemental de los números
Keywords: And falling transforms
Binomial
K-binomial
K-fibonacci sequence
Rising
Issue Date: 2009
Journal: International Journal of Nonlinear Sciences and Numerical Simulation 
Abstract: In this paper, we apply the binomial, k-binomial, rising, and falling transforms to the k-Fibonacci sequence. Many formulas relating the so obtained new sequences are presented and proved. Finally, we define and find the inverse transforms of the sequences previously obtained.
URI: http://hdl.handle.net/10553/49159
ISSN: 1565-1339
DOI: 10.1515/IJNSNS.2009.10.11-12.1527
Source: International Journal of Nonlinear Sciences and Numerical Simulation [ISSN 1565-1339], v. 10 (11-12), p. 1527-1538
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

11
checked on Jul 25, 2021

Page view(s)

44
checked on Jul 11, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.